# SDR DALA201911126583

- Difficulty date: November 9, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1351
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CLIP SHOWS SIGN OF CORROSION ON FWD SIDE OF SHORT FRAME, JUST FWD OF STA1351 RIGHT SIDE. REPLACED STRINGER CLIP. (LP 1351895)
